Paper Title:
Normality Rule from Plastic Work Extremals?
  Abstract

  Info
Periodical
Materials Science Forum (Volumes 123-125)
Edited by
K.-H. Anthony and H.-J. Wagner
Pages
609-616
DOI
10.4028/www.scientific.net/MSF.123-125.609
Citation
M.V. Micunovic, "Normality Rule from Plastic Work Extremals?", Materials Science Forum, Vols. 123-125, pp. 609-616, 1993
Online since
January 1993
Authors
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.